# SDR UALA2009081702518

- Difficulty date: August 17, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 67,594 hours, 19,519 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: 61919
- Condition: Sparks
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER PARKING AT GATE GROUND CREW INFORMED FLIGHT CREW APU STARTED THROWING SPARKS OUT THE EXHAUST.  CHECKED ALL MAG PLUGS NO METAL FOUND.  INSPECTED TAIL CONE, NO DEFECTS NOTED.  ONE TIME FLIGHT TO HNL FOR CHANGE.  REPLACED APU ASSY, LEAK AND OPS CHECKED OKAY.
